# SDR EBVR20170606001

- Difficulty date: June 6, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N837QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600685
- Aircraft time: 9,252 hours, 7,427 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 656537029
- Condition: Corroded
- Location: Aileron
- Part time: 9,252 hours, 7,427 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AILERON QUADRANT BRACKET.  REPLACED THE CORRODED AILERON QUADRANT BRACKET IAW EO ERO-896682. REV IR.
